Korean J. Math.  Vol 28, No 4 (2020)  pp.915-929
DOI: https://doi.org/10.11568/kjm.2020.28.4.915

Common fixed point of generalized asymptotic pointwise (quasi-) nonexpansive mappings in hyperbolic spaces

Khairul Saleh, Hafiz Fukhar-ud-din

Abstract


We prove a fixed point theorem for generalized asymptotic pointwise nonexpansive mapping in the setting of a hyperbolic space. A one-step iterative scheme approximating common fixed point of two generalized asymptotic pointwise (quasi-) nonexpansive mappings in this setting is provided. We obtain $\triangle -$convergence and strong convergence theorems of the iterative scheme for two generalized asymptotic pointwise nonexpansive mappings in the same setting. Our results generalize and extend some related results in the literature.


Keywords


Hyperbolic Space; Delta-convergence; strong convergence; common fixed point; one-step iterations

Subject classification

47H09; 47H10; 47J25

Sponsor(s)



Full Text:

PDF

References


Chidume, C., Ofoedu, E.U., Zegeye, H., Strong and weak convergence theorems for asymptotically nonexpansive mappings, J. Math. Anal. Appl. 280 (2003), 364–374. (Google Scholar)

Fukhar-ud-din, H., Existence and approximation of fixed points in convex metric spaces, Carpathian J. Math. 30 (2014), 175–185. (Google Scholar)

Fukhar-ud-din, H., Fixed point iterations in hyperbolic spaces, J Nonlinear Con- vex Anal., 2016. To appear. (Google Scholar)

Fukhar-ud-din, H., One step iteratiove scheme for a pair of nonexpansive map- pings in a convex metric space, Hacet. J. Math. Stat. 44 (5) (2015), 1023–1031. (Google Scholar)

Fukhar-ud-din, H. Khamsi M.A. and Khan, A.R. Viscosity Iterative Method for a Finite Family of Generalized Asymptotically Quasi-nonexpansive Mappings in Convex Metric Spaces, J. Nonlinear Convex Anal., 16 (2015), 47–58. (Google Scholar)

Ishikawa, S., Fixed points by a new iteration method, Proc. Amer. Math. Soc. 44 (1974), 147–150. (Google Scholar)

Khan, S. H., Convergence of a one-step iteration scheme for quasi-asymptotically nonexpansive mappings,World Academy of Science, Engineering and Technology 63 (2012), 504–506. (Google Scholar)

Kirk, W. and Panyanak, B., A concept of convergence in geodesic spaces, Non-linear Anal. 68 (2008), 3689–3696. (Google Scholar)

Khan, A.R., Khamsi, M.A. and Fukhar-ud-din, H., Strong convergence of a general iteration scheme in CAT(0)-spaces, Nonlinear Anal. 74 (2011), 783–791. (Google Scholar)

Khan, S.H. and Takahashi, W., Approximating common fixed points of two asymptotically nonexpansive mappings, Sci. Math. Japon. 53 (2001), 133–138. (Google Scholar)

Kohlenbach, U., Some logical metatheorems with applications in functional analysis, Trans. Amer. Math. Soc. 357 (2005), 89–128. (Google Scholar)

Mann, W.R., Mean value methods in iteration, Proc. Amer. Math. Soc. 4 (1953), 506–610. (Google Scholar)

Shimizu,T. and Takahashi, W. Fixed points of multivalued mappings in certain convex metric spaces, Topol. Methods Nonlinear Anal. 8 (1) (1996), 197–203. (Google Scholar)

Tan, K.K. and Xu, H.K. Approximating fixed points of nonexpansive mappings by the Ishikawa iteration process, J. Math. Anal. Appl. 178 (1993), 301–308. (Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr